# SDR M7KA0701084173

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N824MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4173
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POWER CHECK WITH A HIGH TORQUE MARGIN AND OUT OF LIMIT T4 TEMP MARGIN WAS INDICATIVE OF TURBINE BLADE TIP DAMAGE VERIFYING DEFECT. ENGINE WAS REPLACED WITH A SERVICEABLE ASSY. THIS TURBINE RUB DEFECT HAS RECENTLY BECOME MORE PREVALENT ON THESE ENGINES. ANY CONTACT BETWEEN THE SEGMENT FACES AND THE HP TURBINE BLADE TIPS TRANSFERS METAL TO THE SEGMENTS WHICH BUILDS UP INTO RAISED DEPOSITS WHICH EFFECTIVELY MACHINE GROOVES IN THE BLADE TIPS LEADING TO THE LOSS OF THE TEMP T4 MARGIN WITH THE GAS BYPASS INCREASING THE POWER TURBINE TORQUE. IT IS NOT CLEAR IF THE SEGMENTS WARP INTO BLADE CONTACT OR THE BLADES STRETCH TO INITIATE THIS DEFECT.  IT IS NOT CLEAR IF THE SEGMENTS WARP INTO BLADE CONTACT OR THE BLADES STRETCH TO INITIATE THIS DEFECT. (K)
